# SDR VTZA200500082

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7500
- Aircraft time: 10,064 hours, 8,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST ALL FLUID DUE TO CHAFFED LINES FROM A FAILED FAIRLEAD BLOCK NEAR THE NR 1 HYDRAULIC RESERVOIR.
